# SDR AALA202402160847

- Difficulty date: February 15, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N439AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10623
- Aircraft time: 9,112 hours, 2,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: CFM565B3P
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND EPSU AFT L INOP. EPSU 13WL C/P RESET.
